About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 592818, 18 pages
http://dx.doi.org/10.5402/2012/592818
Research Article

A -Analogue of Rucinski-Voigt Numbers

Department of Mathematics, Mindanao State University, Marawi City 9700, Philippines

Received 1 August 2012; Accepted 19 September 2012

Academic Editors: L. Ji and W. F. Klostermeyer

Copyright © 2012 Roberto B. Corcino and Charles B. Montero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A -analogue of Rucinski-Voigt numbers is defined by means of a recurrence relation, and some properties including the orthogonality and inverse relations with the -analogue of the limit of the differences of the generalized factorial are obtained.